Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Blood Thinning Drugs Make Your Energy Level Low..?

Does Blood Thinning Drugs Make Your Energy Level Low..?

I was on two different types of blood thinner,warfarin for about 4 days,but because of where I live,the monitoring was a problem,so the doctor switched me to xarelto,I was diagnosed with Afib,and needed to keep my blood at a certain level..both blood thinner drugs made me so sick and exhausted,I couldn't even get out of bed..I stopped taking xarelto and put myself on low dose aspirin..today I have a bit of energy to finish filling out My PH..

A myPHteam Member said:

I have been on Xarelto since it became available and have never had a problem with it causing low energy, in fact I have never had any problems with it. I have found that other drugs I was on did cause the low energy, you should always talk to your doctor before stopping Xarelto and adding new drugs. Many drugs are not compatable with Xarelto

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in